# SDR DHL2004745015

- Difficulty date: March 13, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Condition: Failed
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION RIGHT GEAR DOOR LIGHT REMAINED ILLUMINATED.  RAN ABNORMAL, LIGHT REMAINED OUT WITH GEAR HANDLE IN UP POSITION.  REMOVED AND INSTALLED RIGHT-HAND MAIN GEAR DOOR POSITION SWITCH IAW ASTAR M/M 32-62-11.  SWITCH TEST OK.
